Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 309, NWS San Francisco Bay Area, CA

August 17, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 17, 2011, 2:47 PM PDT. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Aug 17, 2011, 2:47 PM PDT (21:47 UTC)
Expired
Aug 19, 2011, 8:15 PM PDT
In force
53 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WHUS76 KMTR 172147
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
247 PM PDT WED AUG 17 2011


PZZ530-180400-
/O.NEW.KMTR.SC.Y.0309.110817T2147Z-110818T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
247 PM PDT WED AUG 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS
EVENING.

WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
THE LATE AFTERNOON AND INTO THE EARLY EVENING HOURS. STRONGEST
WINDS WILL BE NEAR ANGEL ISLAND WHERE THERE WILL BE GUSTS TO 30
KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-180600-
/O.NEW.KMTR.SC.Y.0309.110817T2147Z-110818T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
247 PM PDT WED AUG 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE
WEDNESDAY NIGHT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-180600-
/O.NEW.KMTR.SC.Y.0309.110817T2147Z-110818T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
247 PM PDT WED AUG 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE
WEDNESDAY NIGHT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
9 follow-up statements
943 
WHUS76 KMTR 180525
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1025 PM PDT WED AUG 17 2011

PZZ575-181000-
/O.CON.KMTR.SC.Y.0309.000000T0000Z-110818T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
1025 PM PDT WED AUG 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE
WEDNESDAY NIGHT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-181000-
/O.CON.KMTR.SC.Y.0309.000000T0000Z-110818T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
1025 PM PDT WED AUG 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE
WEDNESDAY NIGHT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
788 
WHUS76 KMTR 180924
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
224 AM PDT THU AUG 18 2011

PZZ570-181730-
/O.NEW.KMTR.SC.Y.0310.110818T1200Z-110820T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
224 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NW WINDS 15 TO 25 KT EXPECTED THROUGH FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-181730-
/O.NEW.KMTR.SC.Y.0310.110818T2100Z-110819T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
224 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KT LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-181730-
/O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
224 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
  FRIDAY AFTERNOON. STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-181730-
/O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
224 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
  FRIDAY AFTERNOON. STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
744 
WHUS76 KMTR 181534
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
834 AM PDT THU AUG 18 2011

PZZ570-182345-
/O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
834 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NW WINDS 15 TO 25 KT EXPECTED THROUGH FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-182345-
/O.CON.KMTR.SC.Y.0310.110818T2100Z-110819T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
834 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KT LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-182345-
/O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
834 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  FRIDAY AFTERNOON. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-182345-
/O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T0000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
834 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  FRIDAY AFTERNOON. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
885 
WHUS76 KMTR 182140
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
240 PM PDT THU AUG 18 2011

PZZ530-190400-
/O.EXT.KMTR.SC.Y.0310.000000T0000Z-110819T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
240 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE THIS
  EVENING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-190545-
/O.EXT.KMTR.SC.Y.0310.000000T0000Z-110820T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
240 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

* WINDS: NW WINDS 15 TO 25 KT EXPECTED THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-190545-
/O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
240 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-190545-
/O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
240 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
  EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
705 
WHUS76 KMTR 190358
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
858 PM PDT THU AUG 18 2011

PZZ530-190600-
/O.EXT.KMTR.SC.Y.0310.000000T0000Z-110819T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
858 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE THIS 
  EVENING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-191200-
/O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
858 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NW WINDS 15 TO 25 KT EXPECTED THROUGH EARLY SATURDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-191200-
/O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
858 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE SOUTH OF POINT 
  SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-191200-
/O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
858 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE SOUTH OF POINT 
  SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
896 
WHUS76 KMTR 190943
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
243 AM PDT FRI AUG 19 2011

PZZ530-191745-
/O.EXB.KMTR.SC.Y.0309.110819T2200Z-110820T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
243 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON...DIMINISHING TO 10 TO 20 KT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-191745-
/O.EXT.KMTR.SC.Y.0310.000000T0000Z-110820T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
243 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT
  LEAST SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-191745-
/O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
243 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS EVENING.
  STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-191745-
/O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
243 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
  THIS EVENING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
366 
WHUS76 KMTR 191549
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
849 AM PDT FRI AUG 19 2011

PZZ570-200000-
/O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
849 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT 
  LEAST SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-200000-
/O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
849 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS 
  EVENING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-200000-
/O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
849 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  THIS EVENING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-200000-
/O.CON.KMTR.SC.Y.0309.110819T2200Z-110820T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
849 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON...DIMINISHING TO 10 TO 20 KT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
834 
WHUS76 KMTR 192133
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 PM PDT FRI AUG 19 2011

PZZ565-575-192245-
/O.CAN.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
233 PM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS ARE CONTINUING TO DIMINISH AND ARE NO LONGER FORECAST TO HIT
SMALL CRAFT LEVELS.

$$

PZZ570-200545-
/O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
233 PM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH MID-
  MORNING SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-200400-
/O.CON.KMTR.SC.Y.0309.110819T2200Z-110820T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
233 PM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS: WEST WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS CAN
  BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
435 
WHUS76 KMTR 200315
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
815 PM PDT FRI AUG 19 2011

PZZ530-200415-
/O.CAN.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
815 PM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

PZZ570-201115-
/O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
815 PM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH MID- 
  MORNING SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 17, 10:43 AM PDT, 4 hours 4 minutes earlier.

Area forecast discussion, Aug 17, 10:43 AM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1043 AM PDT WED AUG 17 2011

.DISCUSSION...AS OF 9:00 AM PDT WEDNESDAY...LATEST VISIBLE
SATELLITE IMAGE SHOWS EXTENSIVE STRATUS THROUGH THE REGION. IN
ADDITION TO THE STRATUS...AREAS OF DRIZZLE AND REDUCED VISIBILITIES
WERE REPORTED THROUGH PARTS OF THE MONTEREY BAY...SALINAS
VALLEY...AND AROUND THE SF BAY. THE FORT ORD PROFILER INDICATES A
MARINE LAYER JUST ABOVE 1000 FEET. WITH SUCH A SHALLOW MARINE
LAYER...MOST AREAS WILL SEE SUNNY SKIES BEFORE NOON. OVERNIGHT
LOW TEMPERATURES WERE NEAR NORMAL FOR THE MIDDLE OF AUGUST...WITH
READINGS IN THE UPPER 40S TO LOW 60S. IN GENERAL...THESE
TEMPERATURES ARE A FEW DEGREES WARMER THAN THOSE OBSERVED TUESDAY
MORNING.

A LARGE AREA OF HIGH PRESSURE OVER THE FOUR CORNERS REGION WILL
EXPAND WEST INTO THE AREA TODAY. THIS WILL BRING WARMER TEMPERATURES
TO MUCH OF THE REGION. 850 MB TEMPERATURES ARE FORECAST TO WARM
BETWEEN 2 AND 3 DEGREES C THIS AFTERNOON COMPARED TO YESTERDAY
AFTERNOON ACCORDING TO MOST OF THE SHORT TERM MODELS. THIS WILL
TRANSLATE TO A 2 TO 6 DEGREE WARM UP COMPARED TO YESTERDAY.

NOT MUCH CHANGE EXPECTED THROUGH THURSDAY AS HIGH PRESSURE
CONTINUES TO DOMINATE THE AREA. TEMPERATURES WILL BE SEASONABLE
AND LATE NIGHT AND MORNING STRATUS WILL BE PRESENT.

.PREVIOUS EXTENDED...TEMPERATURES WILL COOL FRIDAY INTO THE WEEKEND AS A
TROUGH OF LOW PRESSURE PUSHES INTO THE WEST COAST AND THE RIDGE OF
HIGH PRESSURE SLIDES TO THE EAST.

PREVIOUS MODEL RUNS DEPICTED A STREAM OF TROPICAL MOISTURE PUSHING
INTO THE FORECAST AREA MONDAY INTO TUESDAY. THIS MOISTURE WAS
RELATED TO A TROPICAL CYCLONE WHICH IS FORECAST TO MOVE WEST ALONG
20 DEGREES NORTH. THE 0000 Z ECMWF HOLDS ONTO THIS MOISTURE MOVING
INTO MONTEREY COUNTY MONDAY MORNING. HOWEVER...THE OPERATIONAL GFS
KEEPS THE MOISTURE WELL OFFSHORE WITH DRY AIR IN PLACE OVER THE
CWA.

&&

.AVIATION...AS OF 10:40 AM PDT WEDNESDAY...RELATIVLEY SHALLOW
MARINE LAYER RESULTING IN CLEARING BY 18Z AT MOST TERMINALS.
EXPECT VFR CONDITIONS FOR THE REMAINDER OF THE DAY. IFR CIGS TO
RETURN TO MONTEREY BAY AREA BY 04Z...BUT NOT INTO SF BAY UNTIL
AFTER EVENING RUSH. MARINE LAYER WILL LIKELY DEEPEN OVERNIGHT AS
HIGH PRESSURE ALOFT BEGINS TO WEAKEN. THUS...EXPECT SLIGHTLY LATER
CLEARING ON THURSDAY MORNING. MODERATE SEABREEZE WINDS EXPECTED
THIS AFTERNOON THROUGH EARLY EVENING.

VICINITY OF KSFO...VFR CONDITIONS THROUGH EVENING RUSH. MVFR/IFR
CIGS DEVELOPING AROUND 10Z AND CONTINUING UNTIL 18Z THURSDAY
MORNING. WESTERLY WINDS INCREASING TO 18 KNOTS LATE THIS AFTERNOON.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS THROUGH AT LEAST 01Z.
IFR CIGS DEVELOPING BY 03Z AND CONTINUING THROUGH THURSDAY
MORNING. AREAS OF LATE NIGHT AND MORNING LIFR CIGS AND MVFR VSBYS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
    NONE

&&

PUBLIC FORECAST: RILEY
AVIATION/MARINE: DYKEMA

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.